Electron. J. Differential Equations, Vol. 2017 (2017), No. 195, pp. 1-5.

Remarks on the preceding paper by Crespo, Ivorra and Ramos on the stability of bioreactor processes

Jesus Ildefonso Diaz

In this short note we indicate some improvement of an article published in this journal by Crespo, Ivorra and Ramos [6]. The techniques used are connected with several smoothing effects associated with linear partial differential operators which give rise to some accretive operators in $L^1(\Omega )$, as well as with some $H^2(\Omega )$ estimates independent on time.

Submitted July 2, 2017. Published August 7, 2017.
Math Subject Classifications: 35K51, 47D03.
Key Words: Asymptotic stability; advection-diffusion-reaction system; continuous bioreactor; accretive operator; smoothing effects for parabolic equations.

Show me the PDF file (173 KB), TEX file for this article.

Jesús Ildefonso Díaz
Instituto de Matematica Interdisciplinar
Universidad Complutense de Madrid
28040 Madrid, Spain
email: ildefonso.diaz@mat.ucm.es

Return to the EJDE web page